×

A structure theory for ordered sets. (English) Zbl 0459.06002


MSC:

06A06 Partial orders, general
06B05 Structure theory of lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alvarez, L.R., Undirected graphs as graphs of modular lattices, Canad. J. math., 17, 923-932, (1965) · Zbl 0173.51502
[2] Birkhoff, G., On the structure of abstract algebras, Proc. camb. phil. soc., 31, 441-464, (1935)
[3] Birkhoff, G., Sobre los grupos de automorfismos, Revista de la union matemática Argentina, 11, 155-157, (1946)
[4] Bonnet, R.; Pouzet, M., Extension et stratification d’ensembles dispersés, C.R. acad. sci. Paris, 268, A1512-A1515, (1969) · Zbl 0188.04203
[5] Burris, S., Subdirect representation in axiomatic classes, Colloq. math., 34, 191-197, (1976) · Zbl 0326.08005
[6] Crawley, P.; Dilworth, R.P., Algebraic theory of lattices, (1973), Prentice-Hall Englewood Cliffs, NJ · Zbl 0494.06001
[7] Chien, M.; Martin, P., Sur le nombre de sants d’une forêt, C.R. acad. sci. Paris, 275, A159-A161, (1972)
[8] Davis, A.C., A characterization of complete lattices, Pacific J. math., 5, 311-319, (1955) · Zbl 0064.26101
[9] Dilworth, R.P., A decomposition theorem for partially ordered sets, Ann. of math., 51, 161-166, (1950) · Zbl 0038.02003
[10] Duffus, D.; Poguntke, W.; Rival, I., Retracts and the fixed point problem for finite partially ordered sets, Canad. math. bull., 23, 231-236, (1980) · Zbl 0441.06003
[11] Duffus, D.; Rival, I., Path length in the covering graph of a lattice, Discrete math., 19, 139-158, (1977) · Zbl 0372.06005
[12] Duffus, D.; Rival, I., A logarithmic property for exponents of partially ordered sets, Canad. J. math., 30, 797-807, (1978) · Zbl 0497.06004
[13] Duffus, D.; Rival, I., Retracts of partially ordered sets, J. austral. math. soc., 27, 495-506, (1979), (Ser. A) · Zbl 0421.06002
[14] Duffus, D.; Rival, I., Graphs orientable as distributive lattices, Preprint, (1980) · Zbl 0513.06004
[15] Duffus, D.; Rival, I.; Simonovits, M., Spanning retracts of a partially ordered set, Discrete math., 32, 1-7, (1980) · Zbl 0453.06003
[16] Dushnik, B.; Miller, E.W., Partially ordered sets, Amer. J. math, 63, 600-610, (1941) · Zbl 0025.31002
[17] Fawcett, B., Graphs and ultrapowers, () · Zbl 1342.05029
[18] Fournier, R., Irreducible subdirect representations of graphs, Proc. fifth british comb. conf., 203-210, (1975)
[19] Frucht, R., On the construction of partially ordered systems with a given group of automorphisms, Amer. J. math., 72, 195-199, (1950) · Zbl 0035.01501
[20] Ghouilà-Houri, A., Characterization of nonoriented graphs whose edges can be oriented in such a way as to obtain the graph of an order relation, C.R. acad. sci. Paris, 254, 1370-1371, (1962) · Zbl 0105.35503
[21] Gilmore, P.C.; Hoffman, A.J., A characterization of comparability graphs and of interval graphs, Canad. J. math., 16, 539-548, (1964) · Zbl 0121.26003
[22] R.L. Graham, A.C. Yao, and F.F. Yao, Some monotonicity properties of partial orders, SIAM J. Algebraic Discrete Methods. · Zbl 0496.68043
[23] Greene, C.; Kleitman, D.J., The structure of sperner k-families, J. combinatorial theory (A), 20, 41-68, (1976) · Zbl 0361.05016
[24] Grötzch, H., Ein dreifarbensatz für dreikreisfreie netze auf der kugel, Wiss. Z. martin-luther univ. halle-Wittenberg. math. naturwiss. reihe, 8, 109-120, (1958)
[25] Hashimoto, J., On the product decomposition of partially ordered sets, Math. japonicae, 1, 120-123, (1948) · Zbl 0041.37801
[26] Hell, P.; Hell, P., Subdirect products of bipartite graphs, (), 852-866 · Zbl 0308.05125
[27] Huntington, E.V., Sets of independent postulates for the algebra of logic, Trans. amer. math. soc., 5, 288-309, (1904) · JFM 35.0087.02
[28] Jakubik, J., On lattices whose graphs are isomorphic, Czechoslovak math. J., 4, 131-140, (1954), (Russian) · Zbl 0059.02602
[29] Jakubik, J., Unoriented graphs of modular lattices, Czechoslovak math. J., 25, 240-246, (1975) · Zbl 0314.06006
[30] Kelly, D., The 3-irreducible partially ordered sets, Canad. J. math, 29, 367-383, (1977) · Zbl 0357.06004
[31] Kelly, D.; Rival, I., Crowns, fences, and dismantlable lattices, Canad. J. math., 26, 1257-1271, (1974) · Zbl 0271.06003
[32] Kelly, D.; Rival, I., Certain partially ordered sets of dimension three, J. combinatorial theory (A), 18, 239-242, (1975) · Zbl 0308.06003
[33] Kelly, D.; Rival, I., Planar lattices, Canad. J. math., 27, 636-665, (1975) · Zbl 0312.06003
[34] H.A. Kierstead, An effective version of Dilworth’s theorem, Trans. Amer. Math. Soc. (to appear). · Zbl 0485.03019
[35] Knaster, B., Un théorème sur LES fonctions d’ensembles, Ann. soc. polon. math, 6, 133-134, (1928) · JFM 54.0091.04
[36] Knuth, D., The art of computer programming, Vol. 3, (1973), Addison-Wesley Reading, MA
[37] Lawler, E.G., Sequencing jobs to minimize total weighted completion time subject to precedence constraints, Ann. discrete math., 2, 75-90, (1978) · Zbl 0374.68033
[38] MacNeille, H.M., Partially ordered sets, Trans. amer. math. soc, 42, 416-460, (1937) · Zbl 0017.33904
[39] Mosesjan, K.M., Strongly basable graphs, Akad. nauk armjan. SSR dokl., 54, 134-138, (1972), (Russian)
[40] Mosesjan, K.M., Certain theorems on strongly basable graphs, Akad. nauk armjan. SSR dokl., 54, 241-245, (1972), (Russian)
[41] Mosesjan, K.M., Basable and strongly basable graphs, Akad. nauk armjan. SSR dokl., 55, 83-86, (1972), (Russian)
[42] Nowakowski, R.; Rival, I., Fixed-edge theorem for graphs with loops, J. graph theory, 3, 339-350, (1979) · Zbl 0432.05030
[43] Ore, O., Theory of graphs, (1967), Amer. Math. Soc Providence, RI
[44] Pouzet, M., Private communication, (1980)
[45] Rival, I., Lattices with doubly irreducible elements, Canad. math. bull., 17, 91-95, (1974) · Zbl 0293.06003
[46] Rival, I., A fixed point theorem for finite partially ordered sets, J. combinatorial theory (A), 21, 309-318, (1976) · Zbl 0357.06003
[47] Rival, I.; Willie, R., The smallest order variety containing all chains, Discrete math., 35, (1981), in this volume. · Zbl 0467.06002
[48] Sabidussi, G.; Sabidussi, G., Subdirect representations of graphs, (), 1199-1226 · Zbl 0308.05124
[49] L.A. Schepp, The FKG inequality and some monotonicity properties of partial orders, SIAM J. Algebraic Discrete Methods.
[50] Szpilrajn, E., Sur l’extension de l’ordre partiel, Fund. math., 16, 386-389, (1930) · JFM 56.0843.02
[51] Tarski, A., A lattice-theoretical fixpoint theorem and its applications, Pacific J. math., 5, 285-309, (1955) · Zbl 0064.26004
[52] Trotter, W.T.; Moore, J.I., Characterization problems for graphs, partially ordered sets, lattices, and families of sets, Discrete math., 16, 361-381, (1976) · Zbl 0356.06007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.